Mom has a red spot the size of a nickel or quarter on her buttock that the hospice nurse says looks like the beginning of pressure spot. She recommended repositioning her every 2 hours, butt cream, etc. She's been pretty much bed bound for the past year. She has stopped eating and drinking, mostly due to Achalasia complications and copious amounts of phlegm that cause her to choke. The doctor will no longer do the botox injections, which helped Mom get food and water down, because he says her overall health would make the outpatient procedure too risky. She has lost a lot of weight from this. She is on a transderm scop patch to dry up her secretions. If we take it off within an hour or two she starts choking and gagging on the phlegm. It is so difficult. I haven't been good about moving her around. She can move herself a bit and will grab her bed rails and move onto her back or her side, even after we turn her. Aside from the nurse's instructions is there anything else I can do to keep this red spot from getting worse? Mom has never had one in the 10 years I've been caring for her so I have no experience with this. How common is this at this stage? I work full time and have a caregiver come when I'm at work. The hospice nurse showed the daytime caregiver how to protect Mom's skin. The nurse told me mom is comfortable and needs to be turned every 2 hours or so to try to prevent the pressure sores and don't worry about turning during the night. My mom also hasn't been urinating much, probably because she's not drinking but a few ounces a day. I was just thinking that maybe the patch and lack of fluid intake are contributing and will ask hospice about it. When she drinks water or her shakes, and they manage to get past her esophagus and actually into her stomach, she sometimes gets severe stomach pain and throws up. I'm just sitting here watching her sleep, feeling awful because of this red spot and her not eating or drinking or peeing. I feel so dang guilty for not taking better care. Aside from the nurse's instructions does anyone have any advice on how to keep this from getting worse? Peace and blessings to you all.